The Best Theraflu 2025

Updated On May 12th, 2025

Looking for the best Theraflu? You aren't short of choices in 2022. The difficult bit is deciding the best Theraflu for you, but luckily that's where we can help. Based on testing out in the field with reviews, sells etc, we've created this ranked list of the finest Theraflu.

Rank Product Name Score
1
Theraflu Severe Cough Cold and Flu Nighttime Relief Medicine Powder With Acetaminophen, White Tea and Honey Lemon, 6 Count

Theraflu Severe Cough Cold and Flu Nighttime Relief Medicine Powder With Acetaminophen, White Tea and Honey Lemon, 6 Count

Check Price
94%
2
Theraflu Severe Cough Cold and Flu Day and Nighttime Relief Medicine Powder, Green Tea and Honey Lemon, 12 Count

Theraflu Severe Cough Cold and Flu Day and Nighttime Relief Medicine Powder, Green Tea and Honey Lemon, 12 Count

Check Price
94%
3
Theraflu Expressmax Severe Cough Cold and Flu Day and Nighttime Relief Medicine Syrup, Berry, 8.3 Oz

Theraflu Expressmax Severe Cough Cold and Flu Day and Nighttime Relief Medicine Syrup, Berry, 8.3 Oz

Check Price
94%
4
Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Syrup, Berry, 8.3 Oz

Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Syrup, Berry, 8.3 Oz

Check Price
94%
5
Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Powder With Acetaminophen, Green Tea and Honey Lemon, 6 Count

Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Powder With Acetaminophen, Green Tea and Honey Lemon, 6 Count

Check Price
92%
6
Theraflu Nighttime Severe Cold Relief Powder, Green Tea and Citrus, 6 Count

Theraflu Nighttime Severe Cold Relief Powder, Green Tea and Citrus, 6 Count

Check Price
92%
7
Theraflu Max Strength Cough Cold and Flu Daytime Relief Medicine Powder, Honey Lemon Flavored, 6 Count

Theraflu Max Strength Cough Cold and Flu Daytime Relief Medicine Powder, Honey Lemon Flavored, 6 Count

Check Price
90%
8
Theraflu Max Strength Nighttime Cough Cold and Flu Relief Medicine Powder, Honey Lemon, 6 Count

Theraflu Max Strength Nighttime Cough Cold and Flu Relief Medicine Powder, Honey Lemon, 6 Count

Check Price
90%
9
Theraflu Expressmax Severe Cough Cold and Flu Nighttime Relief Medicine Syrup, Berry, 8.3 Oz

Theraflu Expressmax Severe Cough Cold and Flu Nighttime Relief Medicine Syrup, Berry, 8.3 Oz

Check Price
90%
10
20pc Theraflu Mix Sk

20pc Theraflu Mix Sk

Check Price
0%

1. Theraflu Severe Cough Cold and Flu Nighttime Relief Medicine Powder With Acetaminophen, White Tea and Honey Lemon, 6 Count

Theraflu Severe Cough Cold and Flu Nighttime Relief Medicine Powder With Acetaminophen, White Tea and Honey Lemon, 6 Count
94%

Our Score

Fight even your worst cold symptoms with Theraflu Nighttime Severe Cold Relief Honey Lemon Flavor Powder. Immerse yourself in the warmth of Theraflu’s delicious honey, lemon, chamomile, and white tea cold and cough medicine. Each packet of Theraflu Nighttime Severe Cold Relief Hot Liquid Powder contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg, to help get you back on your feet. This powerful cold and cough medicine helps fight nasal congestion, cough, body aches, sore throat pain, sinus congestion, sneezing, runny nose, headache, and fever. One dose of Theraflu Nighttime Severe Cold Relief Hot Liquid Powder can be taken every 4 hours while symptoms persist, and do not take more than 5 packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10-15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect nighttime cold medicine. For daytime relief, try Theraflu Daytime Severe Cold Relief Hot Liquid Powder. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Nighttime Severe Cold Relief Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet.

6 packets of Theraflu Nighttime Severe Cold Relief Honey Lemon Flavor Powder Powerful relief from severe cold, cough, and flu symptoms Hot liquid provides a soothing effect Cold and cough medicine with delicious honey lemon, chamomile and white tea flavors Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor Cold, flu, and cough relief powder for adults and children 12 years of age and over Contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg HSA and FSA eligible item

2. Theraflu Severe Cough Cold and Flu Day and Nighttime Relief Medicine Powder, Green Tea and Honey Lemon, 12 Count

Theraflu Severe Cough Cold and Flu Day and Nighttime Relief Medicine Powder, Green Tea and Honey Lemon, 12 Count
94%

Our Score

Fight even your worst cold, cough, or flu symptoms with Theraflu Severe Cold Relief and Theraflu Nighttime Severe Cold Relief Hot Liquid Powder Combo Pack formulated to reduce symptoms during the day and at night. Immerse yourself in the warmth of Theraflu’s delicious green tea and honey lemon flavored daytime dose or the honey lemon, chamomile and white tea flavored nighttime dose. Each packet of Theraflu Severe Cold Relief Hot Liquid Powder contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg to help reduce fever, and relieve cough, nasal, and sinus congestion. Each packet of Theraflu Nighttime Severe Cold Relief Hot Liquid Powder contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg to help reduce fever, and relieve cough, nasal and sinus congestion, runny nose and sneezing and help get you back on your feet. Whether you need a little extra power throughout your day or to avoid another restless night, Theraflu Severe Cold Relief and Theraflu Nighttime Severe Cold Relief Hot Liquid Powder Combo Pack has everything you need for day and night cold and flu relief. One dose of Theraflu Severe Cold Relief and Nighttime Severe Cold Relief Hot Liquid Powder can be taken every 4 hours while symptoms persist. Do not take more than 6 packets of Theraflu Severe Cold Relief or more than 5 packets of Theraflu Nighttime Severe Cold Relief in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10-15 minutes. For a different experience that provides powerful symptom relief, try Theraflu Express Max Nighttime Severe Cold and Cough Syrup Berry Flavor. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Hot Liquid Formulas please read the information provided and written directly on the packet.

6 packets of Theraflu Daytime Severe Cold Relief Honey Lemon Flavor Powder and 6 packets of Nighttime Severe Cold Relief Honey Lemon Flavor Powder The hot liquid provides a effect. Perfect for day or night For adults and children 12 years of age and over. Tackles your worst cold, flu and cough symptoms Theraflu Severe Cold Relief comes in refreshing green tea and honey lemon flavors Theraflu Nighttime Severe Cold Relief comes in honey lemon, chamomile, and white tea flavors Both can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor Theraflu Multi-Symptom Severe Cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg Theraflu Nighttime Severe Cold and Cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg HSA and FSA eligible item

3. Theraflu Expressmax Severe Cough Cold and Flu Day and Nighttime Relief Medicine Syrup, Berry, 8.3 Oz

Theraflu Expressmax Severe Cough Cold and Flu Day and Nighttime Relief Medicine Syrup, Berry, 8.3 Oz
94%

Our Score

Powerful Adult Cough Medicine and Multisymptom Cold Symptom Relief for Day and Night Theraflu ExpressMax Severe Cold Nighttime and Daytime Cough and Cold Medicine deliver serious cold and cough relief with each power-packed dose. Featuring a tasty berry flavor, these bottles of nighttime and daytime cough medicine for adults contain prescription-free, maximum strength medications that provide a unique warming sensation with each dose. Theraflu daytime and nighttime cough syrup for adults helps relieve your worst cold symptoms, like headache and body aches, sore throat, nasal congestion, fever and cough. In addition, Theraflu nighttime cold medicine relieves runny nose and sneezing so you can rest easy. Both Theraflu ExpressMax nighttime and daytime cold medicine for adults contain maximum strength medications that deliver fast cold symptom relief, including a nasal decongestant, fever reducer / pain reliever and cough suppressant. Adults and children 12 years and older may take 30mL of either daytime or nighttime severe cough and cold medicine every four hours as needed. Say goodbye to your cold and flu symptoms for good, and get back on your feet with the power of daytime and nighttime Theraflu ExpressMax cold and cough medication.

Package contains one 8.3 fl oz bottle each of Theraflu ExpressMax Severe Cold Nighttime and Daytime Cough and Cold Medicine Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever and cough Daytime and nighttime cough syrup formulations that provide a unique warming sensation and delivers fast cough, cold and sore throat relief These pleasant berry flavored syrups are ready to take with no mixing required Nighttime adult cough syrup and sore throat medicine also contains an antihistamine to relieve runny nose and sneezing Cold and cough syrups contain acetaminophen 650 mg and phenylephrine HCl 10 mg; daytime has dextromethorphan HBr and nighttime has Diphenhydramine HCI Adults and children 12 and up: take 30mL of daytime or nighttime cold medicine every four hours as needed for nighttime or daytime cold symptom relief The nighttime syrup formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg

4. Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Syrup, Berry, 8.3 Oz

Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Syrup, Berry, 8.3 Oz
94%

Our Score

Theraflu Severe Cold and Flu Syrup delivers serious symptom relief so you can get going with your day. Featuring a tasty berry flavor, this cold and flu medicine for adults is a prescription-free, maximum strength medication per 4 hour dose that provides a unique warming sensation with each dose. Theraflu multi-symptom cold medicine and flu medicine helps relieve your worst cold and flu symptoms, like headache and body aches, chest congestion, fever, and sore throat pain. Each dose contains a combination of four powerful active ingredients that deliver cold and flu relief, including acetaminophen, a pain reliever and fever reducer; dextromethorphan HBr, a cough suppressant; and guaifenesin, an expectorant to help loosen chest congestion. Adults and children 12 years and older may take 30mL of this multi-symptom cold and sore throat medicine every four hours as needed. Get powerful symptom relief and go with Theraflu.

One 8.3 fl oz bottle of Theraflu Severe Cold and Flu Syrup with Dosing Cup, Berry Flavor Cold and cough medicine defeats headache and body aches, cough, chest congestion, fever, and sore throat pain Cold, flu and cough syrup that provides a unique warming sensation and delivers cough, cold and sore throat relief Cold medicine for adults that features a berry flavor Cold, cough and pain relief medicine that contains acetaminophen 650 mg, dextromethorphan HBr 20 mg, and guaifenesin 400 mg Use the included dosing cup to take 30mL every four hours as needed for nasal congestion relief, headache relief, and cold and cough relief Cough and cold medicine formulated for adults and children 12 years and older HSA and FSA eligible item

5. Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Powder With Acetaminophen, Green Tea and Honey Lemon, 6 Count

Theraflu Severe Cough Cold and Flu Daytime Relief Medicine Powder With Acetaminophen, Green Tea and Honey Lemon, 6 Count
92%

Our Score

Multi-Symptom Cold Medicine for Cough and Cold Theraflu Multi-Symptom Severe Cold Medicine helps defeat your worst cold and flu symptoms. Infused with green tea and honey lemon flavors, this Theraflu powder dissolves instantly in hot water to create a comforting yet powerful multi-symptom cold medicine for adults. Every sip of this cough, cold and sore throat medicine provides a warm wave of powerful pain relief, headache relief, cough relief and nasal congestion relief, so you can feel better and move on with your day. Each dose delivers multi-symptom cold relief through a combination of dextromethorphan HBr, a cough suppressant; acetaminophen, a pain reliever and fever reducer; and phenylephrine HCl, a nasal decongestant. Preparing a hot mug of this Theraflu cold and cough medicine is as easy as making a cup of coffee or tea. Simply dissolve the contents of one of these flu and cold relief packets in 8 ounces of hot water, and drink while warm. Take this cough and cold medicine every four hours as needed for cold and flu symptom relief. Get powerful relief so you can recover with an easy-to-make, soothing cup of Theraflu.

Package contains 6 powder packets of Theraflu Daytime Severe Cold Relief Powder, Honey Lemon Flavor Powerful relief from cold symptoms such as sore throat pain, headache, minor body aches and pains, nasal and sinus congestion, cough and fever Theraflu powder dissolves quickly in hot water for adult cough medicine that is as easy as making a cup of tea Cough and cold medicine with delicious green tea flavor infusions and honey lemon flavor Each packet contains dextromethorphan HBr 20 mg, acetaminophen 500 mg and phenylephrine HCl 10 mg Dissolve one Theraflu powder packet in 8 ounces of hot water for multi-symptom relief Adults and children ages 12 and older take this cold and cough medication every four hours as needed for symptom relief HSA and FSA eligible item

6. Theraflu Nighttime Severe Cold Relief Powder, Green Tea and Citrus, 6 Count

Theraflu Nighttime Severe Cold Relief Powder, Green Tea and Citrus, 6 Count
92%

Our Score

Fight even your worst cold symptoms with Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder Green Tea and Citrus Flavors. Immerse yourself in the warmth of Theraflu’s delicious green tea and citrus cold medicine. Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder contains Acetaminophen 500 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg, to help get you back on your feet. This powerful cold medicine helps fight the worst nasal congestion, cough, body aches, sore throat pain, sinus congestion, sneezing, runny nose, headache, and fever. One dose of Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder can be taken every 4 hours while symptoms persist, and do not take more than 5 packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10-15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect nighttime cold medicine. For daytime relief, try Theraflu Daytime Severe Cold and Cough Hot Liquid Powder. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Severe Cold Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet.

Theraflu Nighttime Multi-Symptom Severe Cold Hot Liquid Powder medicine Powerful relief from severe cold, cough, and flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion Hot liquid provides a soothing effect Cold and flu medicine with delicious green tea and citrus flavors Can be taken every 4 hours, while symptoms persist. Do not take more than 5 packets in 24 hours unless directed by a doctor Cold, flu, and cough relief powder for adults and children 12 years of age and over Contains Acetaminophen 500 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg HSA and FSA eligible item

7. Theraflu Max Strength Cough Cold and Flu Daytime Relief Medicine Powder, Honey Lemon Flavored, 6 Count

Theraflu Max Strength Cough Cold and Flu Daytime Relief Medicine Powder, Honey Lemon Flavored, 6 Count
90%

Our Score

Max Strength (1) Flu Symptom Relief Theraflu Max Strength (1)Daytime Flu Medicine for Flu Symptom Relief fights your worst flu symptoms fast. Infused with honey lemon flavor, this Theraflu daytime powder dissolves instantly in hot water to create a comforting yet powerful flu symptom medicine for adults. Every sip provides a warm wave of powerful pain relief, headache relief, cough relief and minor body ache pain relief, so you can feel better and move on with your day. Each dose delivers multi-symptom relief through a combination of acetaminophen, a pain reliever and fever reducer, and dextromethorphan HBr, a cough suppressant. Simply dissolve the contents of one Daytime Theraflu Flu Relief packet in 8 ounces of hot water, and drink while warm. For long lasting relief from flu symptoms, use the right tool for the job. Get Theraflu Flu Relief Max Strength (1) Daytime Medicine so you can power through your day and get back to your routine with the number 1 hot liquids brand. (1) Maximum strength per 6 hour dose

Contains one package of 6 powder packets of Theraflu Max Strength (1) Daytime Flu Medicine for Flu Symptom Relief Max-strength (1) fever fighting formula for long lasting relief Daytime Theraflu powder dissolves quickly in hot water for flu symptom relief Pain reliever and cough suppressant for adults in delicious honey lemon flavor Each packet contains acetaminophen 1,000 mg and dextromethorphan HBr 30 mg Dissolve one Theraflu daytime powder packet in 8 ounces of hot water for multi-symptom relief Adults and children ages 12 and older take every six hours as needed. Do not take more than 3 packets in 24 hours unless directed by a doctor.

8. Theraflu Max Strength Nighttime Cough Cold and Flu Relief Medicine Powder, Honey Lemon, 6 Count

Theraflu Max Strength Nighttime Cough Cold and Flu Relief Medicine Powder, Honey Lemon, 6 Count
90%

Our Score

Max Strength (1) Nighttime Flu Symptom Relief Theraflu Max Strength (1) Nighttime Flu Medicine for Flu Relief fights your worst flu symptoms fast so you can get a good night's sleep. Infused with honey lemon flavor, this Theraflu powder dissolves instantly in hot water to create a comforting yet powerful flu symptom medicine for adults. Every sip provides a warm wave of powerful pain relief, headache relief, cough relief and minor body ache pain relief, so you can feel better and move on with your day. Each dose delivers multi-symptom relief through a combination of acetaminophen, a pain reliever and fever reducer, dextromethorphan HBr, a cough suppressant, and chlorpheniramine maleate, an antihistamine. Simply dissolve the contents of one Theraflu Flu Relief packet in 8 ounces of hot water, and drink while warm. For long lasting relief from flu symptoms, use the right tool for the job. Get Theraflu Flu Relief Max Strength (1) nighttime and daytime medicine so you can recover with the number 1 hot liquids brand. (1) Maximum strength per 6 hour dose

Contains one package of 6 powder packets of Theraflu Max Strength (1) Nighttime Flu Medicine for Flu Symptom Relief Max-strength (1) fever fighting formula for long lasting relief Theraflu powder dissolves quickly in hot water for flu symptom relief Fever reducer and cough suppressant for adults in delicious honey lemon flavor Each packet contains acetaminophen 1,000 mg, dextromethorphan HBr 30 mg and chlorpheniramine maleate 4 mg Dissolve one Theraflu powder packet in 8 ounces of hot water for multi-symptom relief Adults and children ages 12 and older take every six hours as needed. Do not take more than 3 packets in 24 hours unless directed by a doctor.

9. Theraflu Expressmax Severe Cough Cold and Flu Nighttime Relief Medicine Syrup, Berry, 8.3 Oz

Theraflu Expressmax Severe Cough Cold and Flu Nighttime Relief Medicine Syrup, Berry, 8.3 Oz
90%

Our Score

Powerful Nighttime Adult Cough Medicine and Multi-symptom Cold Relief Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup delivers serious relief so you can rest easy. Featuring a tasty berry flavor, this nighttime cough syrup and cold medicine for adults is a prescription-free, maximum strength cold and cough medication that provides a unique warming sensation with each dose. Theraflu nighttime adult cough syrup helps relieve your worst cold and flu symptoms, like headache and body aches, sore throat, nasal congestion, fever and cough, along with runny nose and sneezing. Each dose contains a combination of maximum strength medications that deliver fast cold relief, including acetaminophen, a pain reliever and fever reducer; diphenhydramine, a cough suppressant and antihistamine; and phenylephrine HCl, a nasal decongestant. Adults ages 12 years and older may take 30mL of this cough and cold medicine every four hours as needed. Get powerful symptom relief for much needed shut-eye with Theraflu ExpressMax.

One 8.3 oz bottle of Theraflu ExpressMax Nighttime Severe Cold and Cough Syrup, Berry Flavor Delivers powerful pain relief, headache relief and nasal congestion relief, along with relief from sore throat, fever, cough, runny nose and sneezing Cough syrup for adults that provides a unique warming sensation and delivers fast cough, cold and sore throat relief Pleasant tasting nighttime cold medicine for adults that features a berry flavor Cold and cough medicine for adults that contains acetaminophen 650 mg, diphenhydramine HCl 25 mg and phenylephrine HCI 10 mg Take 30mL every four hours as needed for cold and cough relief Cough, cold and sore throat medicine formulated for adults ages 12 years and older

10. 20pc Theraflu Mix Sk

20pc Theraflu Mix Sk
0%

Our Score

short description is not available

20pc Theraflu Mix Sk


arrow_upward